Journal of Generalized Lie Theory and Applications

ISSN: 1736-4337

Open Access

Volume 15, Issue 2 (2021)

Image Article Pages: 1 - 2

Introduction of Combinatorial Geometry

Emilia Clark

Combinatorial pure mathematics may be a mixing of principles from the areas of Combinatorics and pure mathematics. It deals with combos and arrangements of geometric objects and with separate properties of those objects. It's involved with such topics as packing, covering, coloring, folding, symmetry, tiling, partitioning, decomposition, and illumination issues. Combinatorial pure mathematics includes aspects of topology, graph theory, range theory, and different disciplines.

Perspective Article Pages: 1 - 2

Riemann Hypothesis

Joshua Jerry

The Riemann hypothesis is a fundamental mathematical conjecture that has huge implications for the rest of math. It forms the foundation for many other mathematical ideas — but no one knows if it's true. Its validity has become one of the most famous open questions in mathematics.

Commentary Pages: 1 - 1

Introduction to Number System

Rupali Saxena

A number framework is characterized as an arrangement of writing to communicate numbers. It is the numerical documentation for addressing quantities of a given set by utilizing digits or different images in a predictable way. It gives a one-of-a-kind portrayal of each number and addresses the number-crunching and logarithmic design of the figures. It additionally permits us to work on math tasks like option, deduction, and division.

Editorial Pages: 1 - 1

Editorial Note for GLTA

Olivia John

On behalf of the editors of the Journal of Generalized Lie Theory and Applications, I would like to express my sincere gratitude to the reviewers for assessing manuscripts. The editors greatly appreciate the contribution of reviewers who have dedicated their valuable time and efforts in reviewing the assigned manuscripts, which is crucial to the journal’s editorial decision-making process. The Journal of Generalized Lie Theory and Applications follows a double-blind peer-review process, where the identities of both the authors and reviews are not disclosed, to avoid any biases. Committing to review is a diligent task, requiring not only careful reading, analysis, and commentary but also a willingness to continue with a manuscript through multiple revisions. The Journal has taken several steps to thank and acknowledge the reviewers. All articles that are published with the Journal are included in the indexing and abstracting coverage of Index Copernicus, Google Scholar, Open J Gate, Genamics JournalSeek, zbMATH, RefSeek, Project Euclid, MIAR, and EBSCO A-Z.

Techinal Note Pages: 1 - 1

Announcement about Journal of Generalized Lie Theory and Application (GLTA)

Alice Johnson

Journal of Generalized Lie Theory and Applications is one of the preferred journals in the field of Applied Mathematics. Journal of Generalized Lie Theory and Applications is a high-quality peer-reviewed journal, containing several high-quality and unique articles, accepting manuscripts for Volume 15 Issue 1. This journal covers the wide-area that involves the following topics, but is not limited to; Lie Algebra, Superalgebra, Combinatorics, Geometry, Combinatorial Geometry, Lie theory, Number System, Homological Algebra, Representation theory, Differential Topology.

arrow_upward arrow_upward